# SDR IPXA2025091660078

- Difficulty date: September 1, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65776
- Aircraft time: 15,014 hours, 2,248 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 65B4043519
- Part serial: F01155
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND APU SHUTDOWN MODULE FAIL WHEN PULL THE FIRE CONTROL HANDLE ON THE APU SHUTDOWN MODULE AND PUSH AND HOLD APU DISCHARGE BUTTON NO VOLTAGE VALVE OF V1. (REPLACE) 1. I.A.W AMM 26-15-04-000-801 AND 26-15-04-400-801 REV.48.   REPLACED APU FIRE SHUTDOWN MODULE, AND CONDITION CHECK NORMAL. 2.
